# SDR ASAA2016041016336

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,264 hours, 434 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND, LANDED TOO FAR RIGHT.  DISCONNECTED MANUALLY, CONTINUED APPROACH.  ACFT GROUNDED.  ACCOMPLISHED INSTALLATION TEST AND ADDITIONAL MINIMUM TEST IAW LWMP SYS TABLE FOR ILS SYTEM,  LAND VERIFY BITE GROUP 49 AND HGS SYS TEST,  ALL TESTS PASS, REF AMM 22-11-00-700-801 AND SMM 36-34-00.
